MathSciNet Relay Station
MathSciNet bibliographic data
MR256399 (41 #1055) 57.01 (54.00)
Cheeger, J.; Kister, J. M. Counting topological manifolds. Topology 9 1970 149–151.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement